Alert archive / New York / Special Weather Statements in 2023
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 4, 2023, 8:21 AM EDT for Warren County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2023, 8:21 AM EDT (12:21 UTC)
- Expired
- Aug 4, 2023, 8:45 AM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
- Hail
- 0.50 in
- Wind
- 30
County Warren County, NY
The radar
The Burlington radar (KCXX), 99 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 0.4 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
625
WWUS81 KALY 041221
SPSALY
Special Weather Statement
National Weather Service Albany NY
821 AM EDT Fri Aug 4 2023
NYZ042-043-041245-
Northern Washington NY-Northern Warren NY-
821 AM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northeastern Warren
and northern Washington Counties through 845 AM EDT...
At 821 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Chestertown, or 12 miles northeast of Warrensburg,
moving east at 40 mph.
HAZARD...Winds in excess of 30 mph, half inch hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Whitehall, Johnsburg, Hague, Rogers Rock Campground, Eagle Point
Campground, Scaroon Manor Public Campground, Chestertown, Huletts
Landing, Putnam, Wright, Chipman Point, Starbuckville, Low Hampton,
Wevertown, Putnam Station, Pottersville, Snody Dock, Sabbath Day
Point, South Horicon and Hampton Flats.
This includes Interstate 87 between exits 24 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
4357 7339 4358 7338 4359 7339 4362 7337
4363 7330 4361 7329 4358 7330 4357 7327
4355 7325 4358 7396 4374 7397 4378 7369
4381 7338
TIME...MOT...LOC 1221Z 268DEG 36KT 4368 7366
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
$$
JPVWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 7:07 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 4, 7:07 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
707 AM EDT Fri Aug 4 2023
.SYNOPSIS...
An approaching cold front will bring showers and thunderstorms,
mainly this afternoon, some of which could become severe.
Locally heavy downpours will also be possible. In the wake of
the front, high pressure will bring seasonably warm temperatures
and less humid conditions for the weekend, before another
system brings showers and thunderstorms early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
* Flood Watch for flash flooding in effect for Warren,
Washington, northern Saratoga Counties in NY, and all of
southern VT from Noon until 9 PM EDT *
UPDATE...As of 610 AM EDT, stratiform rain shield associated
with remnants of earlier MCS tracking east across southern VT.
Additional showers/isolated thunderstorms remain west of this
area across the Mohawk Valley and Saratoga region, with another
cluster of showers/isolated thunderstorms across far northern
Herkimer/Hamilton Cos. Showers/isolated thunderstorms may
persist for another 1-2 hours for areas north of I-90, except
through mid morning across northern Herkimer/Hamilton Cos. There
should be a lull in the showers/storms thereafter, before new
convection develops in this same area around noontime.
PREVIOUS [440 AM EDT]: weakening MCS continues tracking
eastward for areas near and north of I-90, with leading edge
extending from just south/east of the Capital Region northeast
into southern VT. The leading edge contains the heaviest
downpours, with a trailing area of moderate stratiform rain in
its wake. Additional showers/thunderstorms were developing
across portions of the Mohawk Valley and tracking east. Will
have to watch trends over the next few hours in case additional
training of heavy downpours occurs across portions of the
eastern Mohawk Valley and Saratoga County.
There should be a break in the showers/thunderstorms between
roughly 9 AM and Noon, before additional convection develops,
most likely areas north of I-90 initially before trending south
and east later this afternoon.
00Z/04 HREFs suggest mean SB CAPES of 1500-2000 J/kg across
much of the region by early/mid afternoon, along with 25-30 KT
of effective shear, along with fairly steep mid level lapse
rates (H7-H5 of 6.5-7 C/km). This suggests some storm
organization is possible, with some semi- discrete storms
initially which could produce isolated large hail/damaging wind
gusts, before potentially forming into clusters and producing
additional damaging wind gusts.
In addition, despite somewhat unimpressive PWAT's of 1.25-1.5",
CAMs suggest some potential for training and/or backbuilding of
cells within bands that pass through. This potential may be
somewhat maximized across portions of southern VT and the upper
Hudson Valley, where a Flood Watch for flash flooding has been
issued. Portions of northern Saratoga County also received heavy
rainfall last evening with 1-2 inches of rainfall, which has
been included in the FFA.
Max temps should reach 75-80 in valley areas, and 70-75 across
higher elevations.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Showers/storms should continue shifting southeast through this
evening, and ending prior to midnight across southern areas.
Areas of low clouds/patchy fog may develop overnight, with lows
mainly in the lower/mid 50s across the southern Adirondacks, and
the upper 50s to lower 60s elsewhere.
High pressure will build into the region for Saturday-Sunday.
However, some cold air aloft within cyclonic upper level flow
could still allow for isolated showers to develop late Saturday
morning through mid afternoon across portions of the southern
Adirondacks and southern VT, perhaps as far south as the Lake
George/Saratoga region.
High temperatures should reach the upper 70s to lower 80s in
valleys Saturday, and lower/mid 80s Sunday, with mainly
lower/mid 70s across the higher terrain. Overnight lows will be
on the cool side, mainly in the 50s Saturday night/Sun morning,
with some 40s possible across the southern Adirondacks; slight
warming for Sun nt with mid 50s to lower 60s expected.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Unsettled conditions Monday-Tuesday as a strong low pressure
system tracks into the Great Lakes and east central Canada.
Showers and thunderstorms develop late Monday and continue into
Monday night. Depending on how quickly a cold front tracks
through the region, some showers/storms could linger into
Tuesday, especially for areas east of the Hudson River. Current
timing favors the cold front tracking through at night,
minimizing instability and severe threat, however impressive
upper level dynamics could offset this somewhat.
Seasonably warm and dry conditions return later Tuesday through
midweek, before unsettled conditions potentially return by
Thursday as yet another low pressure system tracks into the
Great Lakes region.
High temperatures each day should generally be in the lower/mid
80s in valleys, and 70s across higher elevations, with overnight
lows in the 60s Mon nt/Tue AM, cooling into the 50s to lower 60s
Tue-Wed nights, with some 40s possible across the SW
Adirondacks.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Through 12Z Saturday...Last of convection is expected to move
off to the east of the TAFs sites early this morning. Looking
at lull in activity this morning before convection refires this
afternoon ahead of approaching cold front. Thunderstorms will
occur some of which are expected to be strong to severe. The
best window 18Z/Friday-02Z/Saturday. The front moves off to the
east this evening bringing on end to the threat for convection.
Southerly flow will persist and will get enhanced up the Hudson
River Valley for a period today with gusts into the teens. Winds
will weaken and shift to the northwest with the front's passage.
Outlook...
Saturday-Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Breezy. Slight Chance of SHRA...TSRA.
Monday Night: High Operational Impact. Breezy. Likely SHRA...TSRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.HYDROLOGY...
There is the potential for multiple rounds of heavy downpours to
occur this afternoon/evening due to possible
backbuilding/training of showers/thunderstorms. Rainfall rates
greater than one inch per hour could occur, leading to
isolated/scattered instances of flash flooding. This potential
will be greatest across the upper Hudson Valley and southern VT,
including portions of northern Saratoga County where heavy
rainfall fell last evening. A Flood Watch for flash flooding is
in effect for this area where the potential of flash flooding is
greatest this afternoon/early evening.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Flood Watch from noon EDT today through this evening for
NYZ041>043-083-084.
MA...None.
VT...Flood Watch from noon EDT today through this evening for
VTZ013>015.
&&
SYNOPSIS...KL/JPV
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...KL
AVIATION...IAA
HYDROLOGY...Hazardous weather outlook, Aug 4, 4:52 AM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 452 AM EDT Fri Aug 4 2023 CTZ001-013-MAZ001-025-NYZ032-033-038>040-047>054-058>061-063>066-082- 051100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton- 452 AM EDT Fri Aug 4 2023 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and eastern New York. .DAY ONE...Today and tonight. There is a Marginal to Slight Risk for severe thunderstorms this afternoon and early evening. A few instances of large hail and damaging wind gusts will be possible. In addition, isolated flash flooding will be possible where multiple heavy downpours occur. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NYZ041>043-083-084-VTZ013>015-051100- Northern Saratoga-Northern Warren-Northern Washington- Southeast Warren-Southern Washington-Bennington-Western Windham- Eastern Windham- 452 AM EDT Fri Aug 4 2023 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... This Hazardous Weather Outlook is for east central New York and southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. In addition, there is a Marginal to Slight Risk for severe thunderstorms this afternoon and early evening. A few instances of large hail and damaging wind gusts will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Aug 4, 7:42 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Albany NY
742 AM EDT Fri Aug 4 2023
NYZ033-042-041215-
Hamilton NY-Northern Warren NY-
742 AM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of east central
Hamilton and northwestern Warren Counties through 815 AM EDT...
At 742 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Speculator, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph, penny size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Warrensburg, Speculator, Johnsburg, Eagle Point Campground, Scaroon
Manor Public Campground, Chestertown, North Creek, Sodom,
Starbuckville, Edwards Hill, Wevertown, Pottersville, Holcombville,
North River, South Horicon, Adirondack, Riverbank, Darrowsville,
Byrnes Corners and Riparius.
This includes Interstate 87 between exits 24 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4378 7405 4375 7406 4378 7371 4353 7370
4355 7435 4377 7430 4379 7405
TIME...MOT...LOC 1142Z 266DEG 36KT 4363 7422
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPVSpecial weather statement, Aug 4, 8:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
821 AM EDT Fri Aug 4 2023
NYZ042-043-041245-
Northern Washington NY-Northern Warren NY-
821 AM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northeastern Warren
and northern Washington Counties through 845 AM EDT...
At 821 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Chestertown, or 12 miles northeast of Warrensburg,
moving east at 40 mph.
HAZARD...Winds in excess of 30 mph, half inch hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Whitehall, Johnsburg, Hague, Rogers Rock Campground, Eagle Point
Campground, Scaroon Manor Public Campground, Chestertown, Huletts
Landing, Putnam, Wright, Chipman Point, Starbuckville, Low Hampton,
Wevertown, Putnam Station, Pottersville, Snody Dock, Sabbath Day
Point, South Horicon and Hampton Flats.
This includes Interstate 87 between exits 24 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
4357 7339 4358 7338 4359 7339 4362 7337
4363 7330 4361 7329 4358 7330 4357 7327
4355 7325 4358 7396 4374 7397 4378 7369
4381 7338
TIME...MOT...LOC 1221Z 268DEG 36KT 4368 7366
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:12 PM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Aug 3, 8:46 PM EDT | Special Weather Statement | ALY | Fulton | 29 min |
| Aug 3, 9:32 PM EDT | Special Weather Statement | ALY | Lewis | 28 min |
| Aug 3, 9:34 PM EDT | Special Weather Statement | ALY | Saratoga | 26 min |
| Aug 3, 9:48 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| Aug 3, 9:50 PM EDT | Special Weather Statement | ALY | Saratoga | 25 min |
| Aug 3, 10:05 PM EDT | Special Weather Statement | ALY | Saratoga | 40 min |
| Aug 3, 10:10 PM EDT | Areal Flood Advisory | ALY | Saratoga | 90 min |
| Aug 3, 10:33 PM EDT | Special Weather Statement | ALY | Herkimer | 42 min |
| Aug 3, 10:50 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 55 min |
| Aug 3, 11:01 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Aug 3, 11:03 PM EDT | Special Weather Statement | ALY | Warren | 57 min |
| Aug 3, 11:05 PM EDT | Special Weather Statement | ALY | Saratoga | 25 min |
| Aug 3, 11:32 PM EDT | Special Weather Statement | ALY | Washington | 28 min |
| Aug 3, 11:58 PM EDT | Special Weather Statement | ALY | Herkimer | 47 min |
| Aug 4, 12:45 AM EDT | Special Weather Statement | ALY | Fulton | 30 min |
| Aug 4, 1:13 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga | 47 min |
| Aug 4, 2:02 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga, Schenectady | 43 min |
| Aug 4, 3:47 AM EDT | Flood Watch | ALY | Saratoga, Warren, Washington | 15 hr |
| Aug 4, 7:42 AM EDT | Special Weather Statement | ALY | Warren | 33 min |
| Aug 4, 8:48 AM EDT | Special Weather Statement | ALY | Warren | 27 min |
| Aug 4, 10:01 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 59 min |
| Aug 4, 10:57 AM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Aug 4, 11:13 AM EDT | Special Weather Statement | ALY | Schenectady | 32 min |
| Aug 4, 11:49 AM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| Aug 4, 12:13 PM EDT | Special Weather Statement | ALY | Oneida | 47 min |
| Aug 4, 12:31 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer | 59 min |
| Aug 4, 12:48 PM EDT | Areal Flood Advisory | ALY | Herkimer | 34 min |
| Aug 4, 1:04 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 56 min |
| Aug 4, 1:19 PM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| Aug 4, 1:21 PM EDT | Flash Flood Warning | ALY | Herkimer | 3 hr |
| Aug 4, 1:46 PM EDT | Special Weather Statement | ALY | Oneida | 29 min |
| Aug 4, 1:51 PM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Aug 4, 1:55 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 65 min |
| Aug 4, 1:58 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 62 min |
| Aug 4, 2:01 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| Aug 4, 2:19 PM EDT | Areal Flood Advisory | ALY | Fulton, Herkimer, Montgomery | 49 min |
| Aug 4, 2:25 PM EDT | Special Weather Statement | ALY | Ulster | 35 min |
| Aug 4, 2:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Schenectady | 66 min |
| Aug 4, 2:41 PM EDT | Special Weather Statement | ALY | Schoharie | 49 min |
| Aug 4, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 60 min |
| Aug 4, 2:50 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 2 hr |
| Aug 4, 2:58 PM EDT | Special Weather Statement | ALY | Ulster | 47 min |
| Aug 4, 3:02 PM EDT | Special Weather Statement | ALY | Otsego | 28 min |
| Aug 4, 3:03 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 27 min |
| Aug 4, 3:08 PM EDT | Areal Flood Warning | ALY | Fulton, Herkimer, Montgomery | 2 hr |
| Aug 4, 3:18 PM EDT | Special Weather Statement | ALY | Ulster | 27 min |
| Aug 4, 3:21 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 54 min |
| Aug 4, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 62 min |
| Aug 4, 3:32 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Aug 4, 3:46 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| Aug 4, 3:50 PM EDT | Special Weather Statement | ALY | Fulton | 25 min |
| Aug 4, 3:57 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie | 63 min |
| Aug 4, 4:04 PM EDT | Areal Flood Advisory | ALY | Schoharie | 15 min |
| Aug 4, 4:08 PM EDT | Special Weather Statement | ALY | Saratoga | 52 min |
| Aug 4, 4:11 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schoharie | 64 min |
| Aug 4, 4:19 PM EDT | Flash Flood Warning | ALY | Schoharie | 3 hr |
| Aug 4, 4:20 PM EDT | Special Weather Statement | ALY | Washington | 25 min |
| Aug 4, 4:26 PM EDT | Special Weather Statement | ALY | Ulster | 49 min |
| Aug 4, 4:33 PM EDT | Areal Flood Warning | ALY | Herkimer | 87 min |
| Aug 4, 4:40 PM EDT | Special Weather Statement | ALY | Montgomery | 35 min |
| Aug 4, 4:44 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 35 min |
| Aug 4, 4:50 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 55 min |
| Aug 4, 4:54 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie | 66 min |
| Aug 4, 5:18 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Washington | 3 hr |
| Aug 4, 5:29 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Aug 4, 5:40 PM EDT | Special Weather Statement | ALY | Schoharie | 35 min |
| Aug 4, 6:06 PM EDT | Special Weather Statement | ALY | Washington | 24 min |
| Aug 4, 6:21 PM EDT | Special Weather Statement | ALY | Schoharie | 39 min |
| Aug 4, 7:14 PM EDT | Special Weather Statement | ALY | Ulster | 46 min |
| Aug 4, 7:37 PM EDT | Special Weather Statement | ALY | Ulster | 53 min |
| Aug 4, 7:51 PM EDT | Special Weather Statement | ALY | Oneida | 24 min |
| Aug 4, 7:54 PM EDT | Special Weather Statement | ALY | Ulster | 51 min |
| Aug 4, 9:18 AM EDT | Special Weather Statement | ALY | Rutland | 27 min |
| Aug 4, 11:55 AM EDT | Special Weather Statement | ALY | Bennington | 50 min |
| Aug 4, 11:37 AM EDT | Special Weather Statement | ALY | Berkshire | 38 min |
| Aug 4, 11:42 AM EDT | Special Weather Statement | ALY | Berkshire | 48 min |
Nearby
Special Weather Statements in New York, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.